# SDR BA06004

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Aircraft time: 28,510 hours, 5,065 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079201AA
- Part serial: 9952112
- Condition: Failed
- Location: Cabin Pressure
- Part time: 28,495 hours, 5,062 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2, PHL-FCO: DURING CLIMB-OUT, RECIEVED A CABIN PRESSURE SYSTEM 1 FAULT.  FLIGHT RETURNED TO PHL.  MAINTENANCE SUBSEQUENTLY REPLACED THE AFT OUTFLOW VALVE.  NO FURTHER FAULTS
